Sledovat
Chang-Han Rhee
Název
Citace
Citace
Rok
Unbiased estimation with square root convergence for SDE models
C Rhee, PW Glynn
Operations Research 63 (5), 1026-1043, 2015
2412015
Exact estimation for Markov chain equilibrium expectations
PW Glynn, C Rhee
Journal of Applied Probability 51 (A), 377-389, 2014
1402014
A new approach to unbiased estimation for SDE's
C Rhee, PW Glynn
Proceedings of the 2012 Winter Simulation Conference (WSC), 1-7, 2012
642012
Sample path large deviations for Lévy processes and random walks with regularly varying increments
CH Rhee, J Blanchet, B Zwart
The Annals of Probability 47 (6), 3551-3605, 2019
282019
Efficient rare-event simulation for multiple jump events in regularly varying random walks and compound Poisson processes
B Chen, J Blanchet, CH Rhee, B Zwart
Mathematics of Operations Research 44 (3), 919-942, 2019
272019
Queue length asymptotics for the multiple-server queue with heavy-tailed Weibull service times
M Bazhba, J Blanchet, CH Rhee, B Zwart
Queueing Systems 93, 195-226, 2019
242019
Sample path large deviations for Lévy processes and random walks with Weibull increments
M Bazhba, J Blanchet, CH Rhee, B Zwart
122020
Eliminating sharp minima from SGD with truncated heavy-tailed noise
X Wang, S Oh, CH Rhee
arXiv preprint arXiv:2102.04297, 2021
102021
Sample path large deviations for heavy-tailed Lévy processes and random walks
CH Rhee, J Blanchet, B Zwart
arXiv preprint arXiv:1606.02795, 2016
102016
Unbiased estimation with biased samplers
C Rhee
Stanford University, 2013
92013
An iterative algorithm for sampling from manifolds
C Rhee, E Zhou, P Qiu
Proceedings of the Winter Simulation Conference 2014, 574-585, 2014
42014
Sample-path large deviations for unbounded additive functionals of the reflected random walk
M Bazhba, J Blanchet, CH Rhee, B Zwart
Mathematics of Operations Research, 2024
32024
Lyapunov conditions for differentiability of Markov chain expectations
CH Rhee, PW Glynn
Mathematics of Operations Research 48 (4), 2019-2042, 2023
32023
Space-filling design for nonlinear models
CH Rhee, E Zhou, P Qiu
arXiv preprint arXiv:1710.11616, 2017
32017
Lyapunov conditions for differentiability of Markov chain expectations: the absolutely continuous case
CH Rhee, P Glynn
arXiv preprint arXiv:1707.03870, 2017
32017
Large Deviations and Metastability Analysis for Heavy-Tailed Dynamical Systems
X Wang, CH Rhee
arXiv preprint arXiv:2307.03479, 2023
22023
Rare-event simulation for multiple jump events in heavy-tailed lévy processes with infinite activities
X Wang, CH Rhee
2020 Winter Simulation Conference (WSC), 409-420, 2020
22020
Importance sampling of heavy-tailed iterated random functions
B Chen, CH Rhee, B Zwart
Advances in Applied Probability 50 (3), 805-832, 2018
22018
Sample-path large deviations for a class of heavy-tailed Markov-additive processes
B Chen, CH Rhee, B Zwart
Electronic Journal of Probability 29, 1-44, 2024
12024
Efficient Rare-Event Simulation for Multiple Jump Events in Regularly Varying L\'evy Processes with Infinite Activities
X Wang, CH Rhee
arXiv preprint arXiv:2007.08080, 2020
12020
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–20